# SDR ASOA201703181337

- Difficulty date: March 18, 2017
- Submitted: March 20, 2017
- Operation: Air carrier
- Aircraft: N740EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10151
- Aircraft time: 31,245 hours, 22,261 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH6703207543
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 364 STRINGER 27L INTERCOSTAL CORRODED.  REMOVED AND REPLACED THE INTERCOSTAL IAW SRM 51-42-06-001-001-A01, 51-42-20-001-001-A01, AND 51-40-11-001-001-A01.
